MAUDE Adverse Event Report: ARTHREX, INC. DX FIBERTAK SUTURE ANCHOR, #2 MTS W/ NDL; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. DX FIBERTAK SUTURE ANCHOR, #2 MTS W/ NDL; NON-DEGRADABLE FIXATN FASTENER
Model Number DX FIBERTAK SUTURE ANCHOR, #2 MTS W/ NDL
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/30/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 06-feb-2026, a sales representative reported via email that three ar-8991 fibertak dx suture anchors did not maintain tension throughout the range of motion.The issue was identified during a procedure on (b)(6) 2026.No patient harm was reported.Additional information was received on 12-feb-2026: this occurred during a lateral epicondylitis (tennis elbow) procedure.After experiencing three malfunctions, they converted to a different knotted anchor and successfully completed the case using an ar-8990st-2 fibertak dx suture anchor, double-loaded.The procedure was delayed by approximately ten minutes, and no additional anesthesia was administered.

Brand Name
DX FIBERTAK SUTURE ANCHOR, #2 MTS W/ NDL
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key24430518
Report Number1220246-2026-00895
Device Sequence Number10304063
Product Code MBI
UDI-Device Identifier00888867377295
UDI-Public(01)00888867377295(11)250429(17)300331(10)15428166
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
K200341
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 05/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDX FIBERTAK SUTURE ANCHOR, #2 MTS W/ NDL
Device Catalogue NumberAR-8991
Device Lot Number15428166
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/06/2026
Supplement Date Received by Manufacturer05/18/2026
Initial Report FDA Received Date02/24/2026
Supplement Report FDA Received Date05/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/29/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown